# SDR O2GA2014072480401

- Difficulty date: July 23, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Beech B300
- Aircraft serial: FL886
- Aircraft time: 312 hours, 251 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 327
- Condition: Inoperative
- Location: Cockpit
- Part time: 312 hours, 251 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH THE LT MAIN GEAR LIGHT DID NOT ILLUMINATE.  THE NOSE GEAR & RT MAIN GEAR LIGHTS ILLUMINATED NORMALLY.  A GO AROUND WAS INITIATED TO TROUBLESHOOT & IT WAS DETERMINED THAT THERE WAS NO GEAR UNSAFE RED INDICATED & THE GEAR WARNING HORN DID NOT SOUND WHEN EITHER THE THROTTLE WAS REDUCED OR THE FLAPS WERE EXTENDED TO THE DOWN POSITION.  WAS ABLE TO VISUALLY SEE THAT THE GEAR APPEARED TO BE IN THE DOWN POSITION.  PERFORMED A LOW APPROACH & HAD TOWER VERIFY THAT THE GEAR APPEARED TO BE DOWN IN THE NORMAL POSITION.  A NORMAL LANDING WAS MADE WITHOUT INCIDENT.  EMER VEHICLES WERE STANDING BY UPON LANDING.  CONFIRMED THE LT MAIN GEAR DOWN & LOCKED INDICATOR BULB WAS INOPERATIVE.  BULB WAS REPLACED & INDICATOR LIGHT OPERATIONS CHECKED GOOD.  ACFT WAS RETURNED TO SERVICE.
